@lorag

Last reply

lorag

Stoped Aubagio side affects

I just stopped Aubagio because I was having major bowel problems. I am having worse diarrhoea now, I told my MS nurse I stopped. Am I supposed to be taking something to help flush out the Aubagio? It’s saturday di can’t ring nurse.

potter

@potter

Have you taken any anti diarrhea medicines. I had a bad bout of diarrhea from a reaction to a antibiotic and my doctor told me to try it and it really helped. You also should stay away from dairy. Potter

lorag

@lorag

I’m going to doc tomorrow to get something but I read somewhere there is a drink you can have to flush it out quicker. I’ll call ms nurse tomorrow to ask. I’m already dairy free have been for years.

HeatherCorina

@HeatherCorina

From going to their dinner meetings,and if I remember correctly, there is something they can give you to get the meds out of your system faster. My guess would be for you to call MS One to One.

lorag

@lorag

I was given med to stop the diarrhoea not working. Went back to doc he was thinking to give me meds that are stronger but needed confirmation if able to give to me from Neuro or nurse but they are all on holiday. Went to hospital to see if they can clear for me but no they had no ideea. So I’m just gone to pharmacy get probiotics see if helps (pharmacist said it might) I’m over it really. I’ll wait until ms nurse is back 8 jan. puts me off meds to be honest.